Intuitionistic fuzzy Lie sub-superalgebras and intuitionistic fuzzy ideals

Saved in:
Author:

Chen, Wenjuan [VerfasserIn]

Zhang, Shunhua

Format:

Article

Published:

2009

Classification:

Physical Description:

17

Containing Work:

Enthalten in: Computers and mathematics with applications - Oxford [u.a.] : Pergamon Press, 1975, 58(2009), 8, Seite 1645-1661

Containing Work:

volume:58 ; year:2009 ; number:8 ; pages:1645-1661 ; extent:17

Catalog id:

OLC182577739X

Haven't found what you're looking for?

Contact us!